# SDR SWAA2025042808013

- Difficulty date: March 21, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE GIRT REQUIRES ADJUSTMENT.  REPOSITIONED ASD EVAC SLIDE GIRT PER AMM 25-66-01-400-803; ACCOMPLISHED ON MT 725-61-06 AS; TASK ID TTG8Q00ZLTMC;[02] VERIFIED CORRECTIVE ACTION STEP 1.
